# SDR DALA2022110307120

- Difficulty date: November 2, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 88,365 hours, 41,304 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3226 - DIV - TO IAD DUE TO A BRAKES SYS 1 FAULT. CORRECTIVE ACTION: BRAKES SYSTEM 1 PLACED ON MEL 32-42-03A. TROUBLESHOT SYSTEM. BITE TEST OF BCSU 1 WAS GOOD. NO TROUBLE FOUND. NO HISTORY. OK FOR SERVICE. MEL/PLAC REMOVED. (9192090)
